Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Breastfeeding, have missed periods, had mild spotting post urination, weird feeling near vagina. Cause?

hi,i missed my periods this month as its 28 jan my due date of periods is 11 every month its regular from the last three months i m breast feed mother.Either i am pregnant or somthing different.As i m not comfortable n today just lil amount of blood but only on tissue after urine i wash my place n clean with tissue but it is confirm its not periods. I booked my appointment with my gp on this thursday also. I m feeling somthing there near vagina some meat peace i dont know what is is actually help me and advice me please. regards hina
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hello madam,from the history you have given,i would suggest you to do a urine pregnancy test..Good that you have taken an appointment as it is ideal to do a per vaginal examination,depending on the examination you may or may not require a scan.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor